# SDR NKVA2025011500013

- Difficulty date: October 13, 2021
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N205PT
- Make and model: Bell 205A-1
- Aircraft serial: 30091
- Aircraft time: 26,396 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Swashplate
- Part number: 204011400025
- Part serial: RE0165
- Condition: Cracked
- Location: Main Rotor
- Part time: 16,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A TECHNICIAN REPORTED THAT DURING HIS DAILY INSPECTION HE FELT SOME "LOOSENESS" IN THE SWASHPLATE THAT HE HAD NOT NOTICE ON PRIOR DAILY INSPECTIONS. HE INVESTIGATED FURTHER AND FOUND THAT THE SWASHPLATE INNER RING WAS CRACKED AT THE GIMBAL ATTACHMENT LUG. THE AIRCRAFT WAS IMMEDIATELY GROUNDED.
